# SDR Q0MF200107069

- Difficulty date: July 20, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft serial: 30664
- Aircraft time: 1,321 hours, 897 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Module
- Part number: 69607643
- Part serial: D02211
- Condition: Failed
- Location: P6 Panel
- Part time: 1,321 hours, 897 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DURING APPROACH TO KHH AFTER THE LANDING-GEAR EXTENSION, THERE WAS NO INDICATION OF THE L/G AT THE EXT POSITION ON THE CENTRAL INSTRUMENT PANEL. BUT THE INDICATIONS OF THE L/G EXT POSITION ON THE OVERHEAD PANEL WERE NORMAL. THE CREW MADE A GO-AROUND, RETRACTED AND EXTENDED THE L/G ONCE MORE. AFTER THAT, THEY MADE A LOW APPROACH AND LANDED NORMALLY.   IAW FIM 32-09-801, BITE PSEU. NO FAULT FOUND. THEN DO THE ¡§LT¡¨ TEST ON GROUND. FOUND THAT THE L/G IND, WINDOW HEAT SYS A L/H, HYD ELEC PUMP IND, ENG FIRE L/R IND, FUEL JET PUMP ¡¨LT¡¨ WERE OUT OF FUNCTION.   IAW WIM 33-18-11 PAGE 101, REPLACED MASTER TEST RELAY AND MASTER DIM MODULE.   IAW AMM 33-18-00, GROUND OPERATION TEST, AND THE FUNCTION BACK TO NORMAL.   IA
